Recently Viewed

Lemsip Max Cold And Flu Day&Night Capsules X 16

Lemsip Max Cold And Flu Day&Night Capsules X 16
  Zoom
Our Price:  £4.27(£5.12 Inc. VAT)
+

Brand:  Lemsip


Cold & Flu Relief Capsules

Paracetamol, Caffeine, Phenylephrine Hydrochloride

Each Day capsule contains:
Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue

Each Night capsule contains:
Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
The Night Capsule does not contain any ingredients to make you drowsy.

Lemsip, the Sword symbol and the tick device are trademarks

  • For fever, headaches, body aches, blocked nose and sore throat

Information

Ingredients:

Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, Caffeine 25 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg

Storage:

  • Do not store above 25°C.

Preparation and Usage:

See leaflet for further information.

Directions
How to take: The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 12 years: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night. Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.

Name and Address:

Product Licence Holder:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Safety Warning:

Do not exceed the stated dose.
Keep out of the reach and sight of children. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.

Lower Age Limit:

Advisory Years : 12

Net Contents:

16 x Capsules

Be the first to Write a Review for this item!